# SDR DALA2021042202349

- Difficulty date: March 19, 2021
- Submitted: April 22, 2021
- Operation: Air carrier
- Aircraft: N184DN
- Make and model: Boeing 767332
- Aircraft serial: 27111
- Aircraft time: 126,116 hours, 18,049 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Out Of Limits
- Location: Bs 1461-1502
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTIONS, EXISTING BLENDS WERE DISCOVERED ON THE FUSELAGE SKIN (PN 146T3231-1) BETWEEN BS 1461 AND BS 1502, AND BETWEEN S-28L AND S-31L. MULTIPLE BLENDS ARE OUT OF LIMITS PER SRM 53-00-01 ALLOWABLE DAMAGE AND REPAIRED PER SRM. (LP 1759113)
